# SDR G41A2006001

- Difficulty date: October 21, 2006
- Submitted: October 25, 2006
- Operation: Air carrier
- Aircraft: N46MF
- Make and model: Lear 35A
- Aircraft serial: 377
- Aircraft time: 8,974 hours, 8,168 cycles
- Engine: Garrtt TFE73122B
- Engine time: 8,776 hours, 8,004 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TFE73122B
- Part serial: P74981
- Condition: Shutdown
- Location: Left
- Part time: 8,776 hours, 8,004 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON 10/21/2006 ON AN AIR AMBULANCE TRIP, ON THE SECOND LEG, THE AIRCRAFT WAS ON THE GROUND FOR ABOUT 1.5 HRS WHILE TAXIING TO RUNWAY THE LT ENGINE SHUTDOWN FOR UNKNOWN REASON. THE CAPTAIN RESTARTED THE ENGINE AND CONTINUED THE TRIP WITH NO FURTHER PROBLEMS.
